# SDR VNAA2013071300011

- Difficulty date: July 13, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 22,993 hours, 23,121 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STEERING INOPERATIVE MESSAGE AS ACFT TOOK RUNWAY FOR DEPARTURE.  PULLED OFF RUNWAY AND RETURNED TO GATE.  MX INSPECTED, REMOVED, CLEANED AND REINSTALLED NOSE WHEEL STEERING CONNECTORS AND PERFORMED CHECKS USING AMM.  ACFT RELEASED FOR SERVICE.
